# SDR AALA20060063

- Difficulty date: December 15, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 1703663
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT WIRE BROKEN AT CONNECTOR LOCATED AT KICK PANEL OF SEAT 29H.  REPINNED WIRE WITH CONTACT SOCKET FOR EMERGENCY LIGHT WIRE BROKEN AT CONNECTOR AT KICK PANEL OF SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
